Corrigendum to “Graphs of gonality three”
Algebraic Combinatorics, Volume 3 (2020) no. 3, pp. 801-803.

Our main theorem in [] contained a mistake regarding the equivalence of two conditions on a graph, which we correct here. Fortunately our main result is not impacted with an additional assumption called the zero-three condition.

Received:
Accepted:
Published online:
DOI: 10.5802/alco.118
Classification: 14T05,  05C05,  05C57
Keywords: graph gonality, chip-firing, tropical geometry
Aidun, Ivan 1; Dean, Frances 2; Morrison, Ralph 2; Yu, Teresa 2; Yuan, Julie 3

1 Oberlin College Department of Mathematics 10 N. Professor St. Oberlin OH 44074, USA
2 Williams College Department of mathematics and statistics 33 Stetson Ct. Williamstown MA 01267, USA
3 University of Minnesota-Twin Cities School of mathematics 206 Church St SE Minneapolis MN 55455, USA
@article{ALCO_2020__3_3_801_0,
     author = {Aidun, Ivan and Dean, Frances and Morrison, Ralph and Yu, Teresa and Yuan, Julie},
     title = {Corrigendum to {{\textquotedblleft}Graphs} of gonality three{\textquotedblright}},
     journal = {Algebraic Combinatorics},
     pages = {801--803},
     publisher = {MathOA foundation},
     volume = {3},
     number = {3},
     year = {2020},
     doi = {10.5802/alco.118},
     mrnumber = {4113608},
     zbl = {1443.14065},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.118/}
}
TY  - JOUR
TI  - Corrigendum to “Graphs of gonality three”
JO  - Algebraic Combinatorics
PY  - 2020
DA  - 2020///
SP  - 801
EP  - 803
VL  - 3
IS  - 3
PB  - MathOA foundation
UR  - https://alco.centre-mersenne.org/articles/10.5802/alco.118/
UR  - https://www.ams.org/mathscinet-getitem?mr=4113608
UR  - https://zbmath.org/?q=an%3A1443.14065
UR  - https://doi.org/10.5802/alco.118
DO  - 10.5802/alco.118
LA  - en
ID  - ALCO_2020__3_3_801_0
ER  - 
%0 Journal Article
%T Corrigendum to “Graphs of gonality three”
%J Algebraic Combinatorics
%D 2020
%P 801-803
%V 3
%N 3
%I MathOA foundation
%U https://doi.org/10.5802/alco.118
%R 10.5802/alco.118
%G en
%F ALCO_2020__3_3_801_0
Aidun, Ivan; Dean, Frances; Morrison, Ralph; Yu, Teresa; Yuan, Julie. Corrigendum to “Graphs of gonality three”. Algebraic Combinatorics, Volume 3 (2020) no. 3, pp. 801-803. doi : 10.5802/alco.118. https://alco.centre-mersenne.org/articles/10.5802/alco.118/

[1] Aidun, Ivan; Dean, Frances; Morrison, Ralph; Yu, Teresa; Yuan, Julie Graphs of gonality three, Algebr. Comb., Volume 2 (2019) no. 6, pp. 1197-1217 | MR: 4049843 | Zbl: 07140430

Cited by Sources: